MathSciNet Relay Station
MathSciNet bibliographic data
MR1601430 (98k:58191) 58F23 (30F40 57M50)
Lyubich, Mikhail; Minsky, Yair Laminations in holomorphic dynamics. J. Differential Geom. 47 (1997), no. 1, 17–94.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement